# SDR 03FDEA01246

- Difficulty date: August 3, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11
- Aircraft serial: 48554
- Aircraft time: 40,034 hours, 5,966 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2850501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING- SLAT TRACK 2316 INBOARD RIB FOUND CRACK 2C LENGTH OF CRACK APPROX 750 22.  LT WING - SLAT TRACK NR 16 INBOARD RIB REMOVED AND REPLACED AS PER SRM   51-33-01 VOL. II.
